Summation of singular series corresponding to the representation of integers by some quadratic forms in fourteen variables.
Georgian mathematical journal, Tome 7 (2000) no. 2, pp. 355-372
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_2000__7_2_48678,
author = {Lomadze, G.},
title = {Summation of singular series corresponding to the representation of integers by some quadratic forms in fourteen variables.},
journal = {Georgian mathematical journal},
pages = {355--372},
year = {2000},
volume = {7},
number = {2},
zbl = {0958.11028},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_2000__7_2_48678/}
}
TY - JOUR AU - Lomadze, G. TI - Summation of singular series corresponding to the representation of integers by some quadratic forms in fourteen variables. JO - Georgian mathematical journal PY - 2000 SP - 355 EP - 372 VL - 7 IS - 2 UR - http://geodesic.mathdoc.fr/item/GMJ_2000__7_2_48678/ LA - en ID - GMJ_2000__7_2_48678 ER -
%0 Journal Article %A Lomadze, G. %T Summation of singular series corresponding to the representation of integers by some quadratic forms in fourteen variables. %J Georgian mathematical journal %D 2000 %P 355-372 %V 7 %N 2 %U http://geodesic.mathdoc.fr/item/GMJ_2000__7_2_48678/ %G en %F GMJ_2000__7_2_48678
Lomadze, G. Summation of singular series corresponding to the representation of integers by some quadratic forms in fourteen variables.. Georgian mathematical journal, Tome 7 (2000) no. 2, pp. 355-372. http://geodesic.mathdoc.fr/item/GMJ_2000__7_2_48678/